BibTeX record journals/ijsysc/CaiLZ15

download as .bib file

@article{DBLP:journals/ijsysc/CaiLZ15,
  author    = {Xiushan Cai and
               Yang Liu and
               Wei Zhang},
  title     = {Control design for a class of nonlinear parameter varying systems},
  journal   = {Int. J. Systems Science},
  volume    = {46},
  number    = {9},
  pages     = {1638--1647},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207721.2013.827262},
  doi       = {10.1080/00207721.2013.827262},
  timestamp = {Fri, 07 Jul 2017 10:15:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijsysc/CaiLZ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics